The 'village coquettes' - dickens,c, hullah,j, reims,cw, light,cu, editors

Shepherd, J. (1993) The 'village coquettes' - dickens,c, hullah,j, reims,cw, light,cu, editors. Dickensian, 89 (429). pp. 66-68. ISSN 0012-2440. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: P Language and Literature > PR English literature
Divisions: Faculties > Humanities > School of European Culture and Languages
Depositing User: O.O. Odanye
Date Deposited: 21 Jul 2009 21:54
Last Modified: 21 Jul 2009 21:54
Resource URI: http://kar.kent.ac.uk/id/eprint/20677 (The current URI for this page, for reference purposes)
  • Depositors only (login required):